# SDR DALA14006336717

- Difficulty date: January 29, 2014
- Submitted: January 30, 2014
- Operation: Air carrier
- Aircraft: N67171
- Make and model: Boeing 757232
- Aircraft serial: 30839
- Aircraft time: 43,265 hours, 15,706 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 345
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT BS 345 CORRODED ON UPPER SURFACE LBL 12 TO INNER SUPPORT ANGLE AT R1 DOOR SILL, WITH CORROSION EDGE DAMAGE AT RBL 7.5.  REMOVED CORROSION IAW SRM 53-00-51, TWO BLENDED AREAS AT RBL 3 AND 63 FOUND TO BE WITHIN LIMITS, THREE BLENDED AREAS AT LBL 12, RBL 7.5 AND RBL 36 FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51.  REPAIRED BLENDED OUT OF LIMIT AREAS IAW ER/A 481634-14MA, REV "A".
